Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
noggin

before and after photos

Recommended Posts

That's some great improving that's working, how long have you been using that regimen? Have you been on Tane before?

Share this post


Link to post
Share on other sites

actually, i'm not on the regimen. i've been using tazorac and clindagel for seven weeks now and duac for a week. nope, haven't been on accutane. i was thinking about it but this is what the derm. prescribed...*sigh*

Share this post


Link to post
Share on other sites

nope, haven't been on accutane. i was thinking about it but this is what the derm. prescribed...*sigh*

Share this post


Link to post
Share on other sites

I think that is great progress. I don't think you need accutane because it looks like what you are doing is working well. From what I can tell you don't have much, if any, active acne. Those red marks will probably gradually fade but it does appear that you may be left with some scarring. sad.gif Sorry to be the bearer of bad news, but maybe I'm wrong. Either way you should be pleased with the imporvement.

Share this post


Link to post
Share on other sites

noggin: hey.. i feel for you... i was thinking of getting accutane too. But Denise2, one of the forum members here, suggested that I must do liver flushing first together with kidney and colon cleansing. I literally tried everything except for accutane and liver flushing. I am almost clear now but scarred. So I suggest, you also try natural cleansing and purchase Primal Defense before we try accutane. That's exactly what I am about to do.

I am now on antibiotics and I want to stop because of the adverse effects. I also use retin-a.

Share this post


Link to post
Share on other sites

Yo noggin, that is great work!!

Dont use the accutane you dont need it, it probably only exacerabte the problem and what your doing now is obviously having a great effect, just be sure to complement your treatment with the right diet and take supplements like Zinc and B5 to make sure your gettin rid of it for sure.

How long have you had acne?

I have had it for 7 years, im still moderate to severe, though trying new treatments all the time, at mo im on isotrex (which i know nothing about and seems not many people have used it) and erythromycin, which is a horrible drug to be on. Makes you so ill!

Anyway, im glad youve finally found some thing that works, the scarring you shouldnt worry about because you can easily diminish those effects once active acne has gone (dermabasion or something). Furthermore, i do urge you not try accutane unless you have severe acne, which you obviously havent had (sorry but its the truth). Accutane could give you chemical imbalances that lead to detrimental psychologicla side-effects, so in my opinion just keep on doing wat your doing, its working. And remember it takes a long time to get rid of acne!!

Grogula!

Share this post


Link to post
Share on other sites

It looks like there are a couple little indents in the middle of your cheek. I'm not sure if they are boxcars or ice picks but either way they are very minor and when the red marks fade you will look awesome even with a few minor scars. You actually look really good already. The red marks are not so bad and I would imagine they look worse in the picture than in real life cause it is such an extreme close up. You have made great progress and you should feel good about that. smile.gif

Share this post


Link to post
Share on other sites

i don't care about a few little scars. as long as i don't have pock scar marks all over my face i'll be happy.

Share this post


Link to post
Share on other sites

Grogula,

I've had mild acne since i was fifteen. I used to take different meds until i stopped seeing my doctor. Then, he wouldn't refill my perscriptions. So, my acne became moderate and this is the worst it has ever been. Now, i'm seeing a derm.

Share this post


Link to post
Share on other sites

what would help fade the red marks quicker? and would it be wise to use such products while i'm still using tazorac? people are telling me to moisturize. i guess it couldn't hurt. i can't use anything tat will be too drying because the tazorac and duac already dry me out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×